# SDR 04FDEA03112

- Difficulty date: November 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, RT STA 535 FRAME FOUND CHAFED AT UPPER AND LOWER YOKE MOUNTING AREA.  TRIMMED OUT AND REPAIRED PER FEDEX DRAWING SRZ-53-503 AND SRM 51-31-01 VOLUME I.
